@article{(Open Science Index):https://publications.waset.org/pdf/3256,
	  title     = {Advanced Gronwall-Bellman-Type Integral Inequalities and Their Applications},
	  author    = {Zixin Liu and  Shu Lü and  Shouming Zhong and  Mao Ye},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, some new nonlinear generalized
Gronwall-Bellman-Type integral inequalities with mixed time delays
are established. These inequalities can be used as handy tools
to research stability problems of delayed differential and integral
dynamic systems. As applications, based on these new established
inequalities, some p-stable results of a integro-differential equation
are also given. Two numerical examples are presented to illustrate
the validity of the main results.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {11},
	  year      = {2009},
	  pages     = {1067 - 1072},
	  ee        = {https://publications.waset.org/pdf/3256},
	  url   	= {https://publications.waset.org/vol/35},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 35, 2009},
	}